Alert archive / Mississippi / Special Weather Statements in 2014

Special Weather Statement, NWS Jackson, MS

August 3, 2014Issaquena County, Mississippi

NWS Jackson, MS issued this special weather statement at Aug 3, 2014, 3:10 PM CDT for Issaquena County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2014, 3:10 PM CDT (20:10 UTC)
Expired
Aug 3, 2014, 3:40 PM CDT
In force
30 min
Issued by
NWS Jackson, MS

County Issaquena County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 103 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1199 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WWUS84 KJAN 032010
SPSJAN
LAZ009-016-MSZ040-041-047-032040-
WARREN MS-SHARKEY MS-ISSAQUENA MS-EAST CARROLL LA-MADISON LA-
310 PM CDT SUN AUG 3 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CDT SUN AUG 3 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER FITLER AT 310 PM CDT...MOVING
SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN ISSAQUENA...SOUTHWESTERN SHARKEY AND NORTHWESTERN
WARREN COUNTIES...AND NORTHEASTERN MADISON AND SOUTHEASTERN EAST
CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3257 9085 3250 9111 3276 9117 3281 9097
TIME...MOT...LOC 2010Z 343DEG 7KT 3270 9104

$$

GRG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 3, 10:18 AM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Aug 3, 10:18 AM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1018 AM CDT SUN AUG 3 2014

.UPDATE...GRAPHICS AND HAZARDS UPDATED FOR LIMITED RISK OF ISOLATED
STRONG TO SEVERE STORMS THIS AFTERNOON. MAIN HAZARDS WILL BE
LOCALIZED WIND GUSTS OF 60 MPH AND PENNY TO QUARTER SIZED HAIL.
TIMING OF STRONGEST STORMS WILL BE MAINLY FROM 1PM - 7PM.

.DISCUSSION...A SUBTLE H5 S/WV TROUGH, BARELY RESOLVED BY NEW NWP
GUIDANCE, IS EMBEDDED IN A STRONGER 50-60 KT H3 JET OVER THE
ARKLAMISS IN COMBINATION WITH LOW-LVL CYCLONIC FLOW AS AN INVERTED
TROUGH AXIS SUBTLY EXTENTS ACROSS SOUTHERN PORTIONS OF THE REGION.
THESE FACTORS COMBINED WITH MODIFIED 12Z KJAN RAOB REVEAL COOLER
TEMPERATURES ALOFT (-37C H3/-11 H5/+16C H85) LEADING TO 27C VERTICAL
TOTALS AND PROGGED NEAR 3000 J/KG SBCAPE THIS AFTN COULD SUPPORT A
FEW STRONG TO SEVERE STORMS ALONG AND SOUTH OF I-20 CORRIDOR. SPC
MESOANALYSIS AND NWP SUITE ARE NOT SEEMINGLY CAPTURING THE COOLER
TEMPS BEING OBSERVED. FURTHERMORE, REGION WILL BE IN LEFT FRONT QUAD
OF THE H3 JET STREAK PLACING IT IN A SLIGHTLY MORE FAVORABLE REGION
VS. PREVIOUS DAYS. 03/00Z SSEO OUTPUT SUGGESTS MOST ROBUST ACTIVITY
WILL BE ALONG AND SOUTH OF I-20 WITH DECENT UPDRAFT PROGNOSIS WHERE
BEST QG LIFT WILL BE FOCUSED. STORM MOTION WILL BE SLOW AND LOCALLY
HEAVY RAIN COULD OCCUR IN THE STRONGER STORMS. ANY STRONGER STORMS
SHOULD HAVE DECREASED STRENGTH AFTER 7PM.

UPDATED GRAPHICS HAVE BEEN POSTED AND AN UPDATED AVIATION DISCUSSION
CAN BE FOUND DIRECTLY BELOW. /ALLEN/

&&

.AVIATION...AFTERNOON FOCUS WILL BE ON TIMING CONVECTIVE ACTIVITY
AND WILL USE A COMBO OF VC/TEMPO WORDING TO REFLECT WHEN/WHERE. BY
EVENING...CONDITIONS LOOK TO BE QUIET WITH A TREND TOWARD MVFR
CONDITIONS AFTER 06Z...ESPECIALLY FOR SITES THAT RECEIVE PRECIP.
THERE IS ALSO SOME POTENTIAL FOR A BRIEF PERIOD OF IFR VIS
CONDITIONS AT A FEW SITES AS WELL...MAY INTRODUCE THAT BASED OFF THE
LATEST GUIDANCE FOR 18Z. /CME/

&&

.PREV DISCUSSION... /ISSUED 400 AM CDT SUN AUG 3 2014/

SHORT TERM...TODAY THROUGH MONDAY NIGHT...EARLY MORNING WATER VAPOR
IMAGERY SHOWED A POTENT SHORTWAVE OVER THE OHIO VALLEY THAT WILL
MOVE TO THE NORTHEAST TODAY AND SLOWLY WEAKEN THE AMPLIFIED UPPER
LEVEL TROUGH THAT HAS BEEN OVER OUR REGION THE LAST SEVERAL DAYS.
SURFACE ANALYSIS SHOWED A LOW OVER THE TEXAS/LOUISIANA COAST THAT
WILL SHIFT SOUTH AND WEAKEN TODAY AS WELL BUT CIRCULATION AROUND
THIS FEATURE WAS LEADING TO PLENTY OF CLOUD COVER OVER OUR CWA AND
WL HELP MAINTAIN OUR VERY MOIST AIRMASS TODAY. THE 00Z SUN JAN
SOUNDING STILL HAD A PW OF 1.87 INCHES AND PWS BETWEEN AN INCH AND
THREE QUARTERS AND TWO INCHES WL CONTINUE TODAY. THIS MOISTURE WILL
SUPPORT DECENT COVERAGE OF CONVECTION THIS AFTERNOON AND EARLY
EVENING. PARAMETERS FOR WET MICROBURST POTENTIAL LOOK RATHER MEAGER
THIS AFTERNOON AND MONDAY AFTERNOON ALTHOUGH A BRIEF HEAVY DOWNPOUR
WILL BE LIKELY DUE TO THE HIGH PWS. WL SEE A DISTINCT DIURNAL TREND
TO THE CONVECTION THROUGH THE SHORT TERM PERIOD AND THE COVERAGE WL
DECREASE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. A LITTLE
DRIER AIR ALOFT IS STILL EXPECTED TO FILTER INTO OUR REGION FROM THE
NORTHWEST MONDAY BUT NOT AS FAR SOUTH BY MONDAY EVENING AS PREVIOUS
MODEL RUNS SUGGESTED. PWS BELOW AN INCH AND A HALF WILL BE OVER THE
DELTA REGION MONDAY AFTERNOON AND RESULT IN LOWER POPS THERE.
GREATEST POPS THIS AFTERNOON AND MONDAY AFTERNOON WILL BE OVER THE
SOUTH. A FEW MORE BREAKS IN THE CLOUD COVER TODAY WILL ALLOW
TEMPERATURES TO TOP OUR CLOSER TO NORMAL AROUND 90F TODAY.
TEMPERATURES SHOULD TOP OUT A DEGREE OR TWO WARMER MONDAY AFTERNOON.
/22/

LONG TERM...TUESDAY THROUGH SATURDAY...THE LONG TERM MODELS AND
ENSEMBLES WERE GENERALLY SIMILAR WITH THE UPPER PATTERN WITH SOME
SUBTLE DIFFERENCES. ON TUESDAY THE UPPER TROUGH AXIS WILL BE MOVING
EAST OF THE REGION. PWATS WILL BE 1-1.4 INCHES NORTH OF INTERSTATE
20 AND 1.7 INCHES SOUTH OF INTERSTATE 20 AT THIS TIME. AS WE MOVE
INTO THE MIDDLE OF THE WORK WEEK MIDLEVEL RIDGING WILL BUILD IN FROM
THE WEST. MODEL CROSS SECTIONS SHOW MIDLEVEL DRYING COMING IN FROM
THE WEST ON TUESDAY INTO WEDNESDAY. FOR THURSDAY INTO SATURDAY PWATS
WILL INCREASE ACROSS THE REGION WITH READINGS FROM 1.7 TO 2.0+
INCHES AS GULF MOISTURE RETURNS. THE BEST CHANCES OF RAIN WILL BE
ACROSS THE SOUTHERN AREAS FOR TUESDAY THROUGH WEDNESDAY...THEN WILL
SOMEWHAT SPREAD ACROSS THE REGION FOR THURSDAY THROUGH SATURDAY. THE
ACTIVITY WILL BE MAINLY DIURNALLY DRIVEN FOR TUESDAY. SOME
SHORTWAVES WILL CROSS THE REGION IN NORTHWEST FLOW ON LATE WEDNESDAY
THROUGH SATURDAY. THE EURO AND NAVY MODEL SHOWED SOME POSSIBLE MCS
CLUSTERS COMING NEAR THE REGION IN NORTHWEST FLOW DURING THE LATER
PART OF THE WORK WEEK INTO SATURDAY. THERE ARE SOME OTHER
DIFFERENCES IN THE MODELS WITH THURSDAY AND FRIDAY AS THE EURO WAS A
LITTLE MORE PRONOUNCE WITH THE SHORT WAVES MOVING ACROSS THE REGION.

AS FAR AS TEMPS ARE CONCERN FOR DAILY HIGHS TEMPS WILL BE GENERALLY
IN THE LOWER 90S. MEX GUIDANCE LOOKED A LITTLE WARM WITH HIGHS IN
THE MIDDLE 90S...WHILE 850 TEMPS WERE ONLY IN THE LOWER TO MIDDLE
20S. THE EURO WAS A LITTLE COOL WITH MOST HIGHS IN THE UPPER 80S. SO
WENT WITH A BLEND OF MEX AND THE COOLER EURO GUIDANCE ONCE AGAIN.
FOR LOWS WENT GENERALLY CLOSE TO GMOS GUIDANCE WITH READINGS IN THE
UPPER 60S TO LOWER 70S. THE MEX AND EURO LOOKED A LITTLE WARM...
ESPECIALLY THE EURO WITH LOWS IN THE MIDDLE 70S.

AS FAR AS POPS ARE CONCERN WENT CLOSE TO A BLEND OF MEX AND GMOS
GUIDANCE POPS. THE EURO POPS WERE DRY ON TUESDAY AND WEDNESDAY...BUT
INCREASES ESP ON FRIDAY NIGHT WITH POSSIBLE MCS CLUSTER INTERACTION.
POPS ON SATURDAY DECREASED IN COVERAGE ON THE EURO./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       88  68  91  68 /  55  25  33  14
MERIDIAN      89  68  92  67 /  48  31  37  19
VICKSBURG     87  67  92  65 /  52  20  29  10
HATTIESBURG   88  70  92  71 /  66  33  62  19
NATCHEZ       86  68  89  68 /  61  23  46  12
GREENVILLE    88  67  91  65 /  27   9  14   8
GREENWOOD     89  66  91  64 /  27  11  17   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN/CME/22/17
Hazardous weather outlook, Aug 3, 2:33 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CDT SUN AUG 3 2014

ARZ074-075-MSZ018-019-025>039-041945-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
233 PM CDT SUN AUG 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
NORTH CENTRAL MISSISSIPPI.

.DAY ONE...THE REST OF TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ007>009-015-016-023>026-MSZ040>066-072>074-041945-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
233 PM CDT SUN AUG 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...THE REST OF TODAY AND TONIGHT

SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...REMAINDER OF TODAY

A FEW STRONG TO SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THROUGH
ABOUT 7 PM THIS EVENING. THE PRIMARY THREAT WILL BE FROM SMALL HAIL
AND GUSTY WINDS...LOCALLY HEAVY RAINFALL MAY ALSO OCCUR WITH THE
SLOWER MOVING STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST
OF TODAY.

CME

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Aug 3, 12:53 PM CDT, 2 hours 17 minutes before
MSZ048-031820-
HINDS MS-
1253 PM CDT SUN AUG 3 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1253 PM CDT SUN AUG 3 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF RAYMOND AT
1253 PM CDT...MOVING SOUTH AT 5 MPH.

PEOPLE IN CENTRAL HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3217 9038 3217 9059 3231 9056 3230 9038
TIME...MOT...LOC 1753Z 013DEG 4KT 3223 9046

CME
Special weather statement, Aug 3, 2:26 PM CDT, 44 minutes before
MSZ038-031955-
WINSTON MS-
226 PM CDT SUN AUG 3 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
226 PM CDT SUN AUG 3 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER WINSTON COUNTY AT 226 PM
CDT...MOVING SOUTH AT 10 MPH.

PEOPLE IN WEST CENTRAL WINSTON COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3297 8915 3296 8931 3309 8928 3308 8912
TIME...MOT...LOC 1926Z 013DEG 9KT 3304 8924

10
Special weather statement, Aug 3, 2:40 PM CDT, 30 minutes before
MSZ047-032010-
WARREN MS-
240 PM CDT SUN AUG 3 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
240 PM CDT SUN AUG 3 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER OAK RIDGE AT 240 PM CDT...
MOVING SOUTH AT 10 MPH.

PEOPLE IN NORTHEASTERN WARREN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3239 9063 3245 9080 3257 9076 3253 9059
TIME...MOT...LOC 1940Z 013DEG 9KT 3250 9071

10
Special weather statement, Aug 3, 3:10 PM CDT, 0 minutes before
LAZ009-016-MSZ040-041-047-032040-
WARREN MS-SHARKEY MS-ISSAQUENA MS-EAST CARROLL LA-MADISON LA-
310 PM CDT SUN AUG 3 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CDT SUN AUG 3 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER FITLER AT 310 PM CDT...MOVING
SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN ISSAQUENA...SOUTHWESTERN SHARKEY AND NORTHWESTERN
WARREN COUNTIES...AND NORTHEASTERN MADISON AND SOUTHEASTERN EAST
CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3257 9085 3250 9111 3276 9117 3281 9097
TIME...MOT...LOC 2010Z 343DEG 7KT 3270 9104

GRG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 12:53 PM CDTSpecial Weather StatementJANHinds27 min
Aug 3, 2:26 PM CDTSpecial Weather StatementJANWinston29 min
Aug 3, 2:40 PM CDTSpecial Weather StatementJANWarren30 min
Aug 3, 3:25 PM CDTSpecial Weather StatementJANMontgomery30 min
Aug 3, 3:45 PM CDTSpecial Weather StatementJANWebster30 min
Aug 3, 3:49 PM CDTSevere Thunderstorm WarningJANChoctaw, Webster41 min
Aug 3, 3:59 PM CDTSpecial Weather StatementJANLowndes31 min
Aug 3, 4:03 PM CDTSpecial Weather StatementJANSmith32 min
Aug 3, 4:17 PM CDTSevere Thunderstorm WarningJANJefferson Davis32 min
Aug 3, 4:25 PM CDTSpecial Weather StatementJANMontgomery30 min
Aug 3, 4:27 PM CDTSpecial Weather StatementJANClay33 min
Aug 3, 4:42 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha48 min
Aug 3, 4:46 PM CDTSpecial Weather StatementJANSmith29 min
Aug 3, 4:59 PM CDTSevere Thunderstorm WarningJANCovington, Jones, Smith46 min
Aug 3, 5:02 PM CDTSpecial Weather StatementJANMontgomery28 min
Aug 3, 5:10 PM CDTSpecial Weather StatementJANSmith30 min
Aug 3, 5:41 PM CDTSpecial Weather StatementJANMarion29 min
Aug 3, 6:22 PM CDTSpecial Weather StatementJANJones28 min
Aug 3, 6:39 PM CDTSpecial Weather StatementJANYazoo31 min

Nearby

Special Weather Statements in Mississippi, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.